Follow
Alexandros Eskenazis
Alexandros Eskenazis
CNRS, Sorbonne Université
Verified email at imj-prg.fr - Homepage
Title
Cited by
Cited by
Year
Gaussian mixtures: entropy and geometric inequalities
A Eskenazis, P Nayar, T Tkocz
The Annals of Probability 46 (5), 2908-2945, 2018
582018
The dimensional Brunn–Minkowski inequality in Gauss space
A Eskenazis, G Moschidis
Journal of Functional Analysis 280 (6), 108914, 2021
382021
Sharp comparison of moments and the log-concave moment problem
A Eskenazis, P Nayar, T Tkocz
Advances in Mathematics 334, 389-416, 2018
332018
Polynomial inequalities on the Hamming cube
A Eskenazis, P Ivanisvili
Probability Theory and Related Fields 178 (1), 235-287, 2020
182020
Learning low-degree functions from a logarithmic number of random queries
A Eskenazis, P Ivanisvili
Proceedings of the 54th Annual ACM SIGACT Symposium on Theory of Computing …, 2022
172022
On Extremal Sections of Subspaces of L p
A Eskenazis
Discrete & Computational Geometry 65 (2), 489-509, 2021
152021
Cutoff for the Bernoulli–Laplace urn model with swaps
A Eskenazis, E Nestoridi
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 56 (4 …, 2020
152020
Nonpositive curvature is not coarsely universal
A Eskenazis, M Mendel, A Naor
Inventiones mathematicae 217 (3), 833-886, 2019
132019
Topological genericity of nowhere differentiable functions in the disc and polydisc algebras
A Eskenazis, K Makridis
Journal of Mathematical Analysis and Applications 420 (1), 435-446, 2014
112014
Topological genericity of nowhere differentiable functions in the disc algebra
A Eskenazis
Archiv der Mathematik 103 (1), 85-92, 2014
112014
Resilience of cube slicing in
A Eskenazis, P Nayar, T Tkocz
arXiv preprint arXiv:2211.01986, 2022
10*2022
Dimension independent Bernstein–Markov inequalities in Gauss space
A Eskenazis, P Ivanisvili
Journal of Approximation Theory 253, 105377, 2020
62020
Talagrand’s influence inequality revisited
D Cordero-Erausquin, A Eskenazis
Analysis & PDE 16 (2), 571-612, 2023
52023
Low-degree learning and the metric entropy of polynomials
A Eskenazis, P Ivanisvili, L Streck
arXiv preprint arXiv:2203.09659, 2022
52022
Sharp growth of the Ornstein—Uhlenbeck operator on Gaussian tail spaces
A Eskenazis, P Ivanisvili
Israel Journal of Mathematics 253 (1), 469-485, 2023
32023
Intrinsic dimensional functional inequalities on model spaces
A Eskenazis, Y Shenfeld
Journal of Functional Analysis 286 (7), 110338, 2024
22024
Distributional stability of the Szarek and Ball inequalities
A Eskenazis, P Nayar, T Tkocz
Mathematische Annalen, 1-25, 2023
22023
On Pisier’s inequality for UMD targets
A Eskenazis
Canadian Mathematical Bulletin 64 (2), 282-291, 2021
22021
Geometric inequalities and advances in the ribe program
A Eskenazis
Princeton University, 2019
22019
Discrete logarithmic Sobolev inequalities in Banach spaces
D Cordero‐Erausquin, A Eskenazis
Journal of the London Mathematical Society 109 (2), e12873, 2024
12024
The system can't perform the operation now. Try again later.
Articles 1–20